# SDR QXEA200600631

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RIGHT HAND NR 3 FLAP TRACK HAS PITTING CORROSION ALONG THE LENGTH OF THE TRACKS, ALONG THE PATHS OF THE ROLLERS.  REPAIRED IAW RD 8-57-987.
